# SDR DL72E972030

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR SILL WAS FOUND CORRODED ON THE OUTBD FLANGE.  CORROSION CONFINED TO THE UPPER SURFACE OF OUTBD FLANGE.  CUT OUT IN FLANGE IS 6.125 BY 1.625.  REPAIRED PER ERA 330801-14.
